# SDR QXEA2024051600127

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 14,159 hours, 9,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330131
- Part serial: 643QXLHFWD
- Condition: Malfunctioned
- Location: Emergency Lights
- Part time: 14,153 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ORIGINATING FLOW FOUND OVERHEAD EMERGENCY LIGHTS NOT ILLUMINATING. REMOVED FROM SERVICE. NTERROGATED CMC AND FOUND FAULT CODEE 33500002CTI. C/W E175 FIM 33-50-00-810-802-A. THROUGH STEP 7.L.(2). FAULT STILL PERSISTS. REPLACED EMERGENCY LIGHT POWER UNIT BATTERY, FWD L.H, REF. AMM 33-50-01-000/400-802-A. OPS TEST GOOD, NO FUTHER DEFECTS. RETURNED TO SERVICE.
